# SDR DHLA2008745662

- Difficulty date: September 1, 2008
- Submitted: November 8, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN AT STA 480 S-6L, S-7L, AND S-8L CLIPS WITH CRACK.  REPLACED CLIPS AT BS 480 S-6L, S-7L, AND S-8L IAW B727 SRM 51-10-1 PARA 7A.
